# SDR DALA1155090966

- Difficulty date: September 22, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 54,457 hours, 40,819 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Part number: 991556173
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT - CORROSION ON APB CHORD DOUBLER IN BILG AREA STA 1338 LBL 10-RBL 10.  INSTALLED NEW DOUBLER PER MD88 SRM 53-05 FIG 115.
